# SDR UPS98227430

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-01.05-01), ON FLOORBEAM BS 344 LBL 60 RBL 5 WL 208.  REMOVED CORROSION FOUND OUT OF LIMITS REPAIRED IAW SRM 53-10-01, 53-10-08, 51-30-02, 51-20-31.
